# SDR SWAA101302

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 61,047 hours, 53,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 1842
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546435278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING O/B TRAILING EDGE AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
